zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Global stability in a diffusive Holling-Tanner predator-prey model. (English) Zbl 06046349
Summary: A diffusive Holling-Tanner predator-prey model with no-flux boundary condition is considered, and it is proved that the unique constant equilibrium is globally asymptotically stable under a new simpler parameter condition.

MSC:
35KParabolic equations and systems
WorldCat.org
Full Text: DOI
References:
[1] Peng, R.; Wang, M. X.: Global stability of the equilibrium of a diffusive Holling--tanner prey--predator model, Appl. math. Lett. 20, No. 6, 664-670 (2007) · Zbl 1125.35009 · doi:10.1016/j.aml.2006.08.020
[2] Tanner, J. T.: The stability and the intrinsic growth rates of prey and predator populations, Ecology 56, 855-867 (1975)
[3] May, R. M.: Stability and complexity in model ecosystems, (1974)
[4] Leslie, P. H.: Some further notes on the use of matrices in population mathematics, Biometrika 35, No. 3--4, 213 (1948) · Zbl 0034.23303
[5] Leslie, P. H.; Gower, J. C.: The properties of a stochastic model for the predator--prey type of interaction between two species, Biometrika 47, No. 3--4, 219 (1960) · Zbl 0103.12502
[6] Holling, C. S.: The components of predation as revealed by a study of small mammal predation of the European pine sawfly, Can. entomol. 91, No. 5, 293-320 (1959)
[7] Murray, J. D.: Mathematical biology. I: an introduction, Interdisciplinary applied mathematics 17 (2002)
[8] Hsu, S. B.; Huang, T. W.: Global stability for a class of predator--prey system, SIAM J. Appl. math. 55, No. 3, 763-783 (1995) · Zbl 0832.34035 · doi:10.1137/S0036139993253201
[9] Hsu, S. B.; Hwang, T. W.: Uniqueness of limit cycles for a predator--prey system of Holling and Leslie type, Can. appl. Math. Q. 6, No. 2, 91-117 (1998) · Zbl 0981.92036
[10] Peng, R.; Wang, M. X.: Positive steady states of the Holling--tanner prey--predator model with diffusion, Proc. roy. Soc. Edinburgh sect. A 135, No. 01, 149-164 (2005) · Zbl 1144.35409 · doi:10.1017/S0308210500003814
[11] X. Li, W.H. Jiang, J.P. Shi, Hopf bifurcation and Turing instability in the reaction--diffusion Holling--Tanner predator--prey model (2010) (submitted for publication). · Zbl 1267.35236
[12] Du, Y.; Hsu, S. B.: A diffusive predator--prey model in heterogeneous environment, J. differential equations 203, No. 2, 331-364 (2004) · Zbl 02105819
[13] S.S. Chen, J.P. Shi, J.J. Wei, Global stability and Hopf bifurcation in a delayed diffusive Leslie--Gower predator--prey system, Internat. J. Bifur. Chaos (2011) (in press). · Zbl 1270.35376
[14] Pao, C. V.: On nonlinear reaction--diffusion systems, J. math. Anal. appl. 87, No. 1, 165-198 (1982) · Zbl 0488.35043
[15] Pao, C. V.: Nonlinear parabolic and elliptic equations, (1992) · Zbl 0777.35001
[16] S.S. Chen, J.P. Shi, Global attractivity of equilibrium in Gierer--Meinhardt system with saturation and gene expression time delays (2011) (submitted for publication). · Zbl 1274.92020
[17] Hsu, S. B.: A survey of constructing Lyapunov functions for mathematical models in population biology, Taiwanese J. Math. 9, No. 2, 151-173 (2005) · Zbl 1087.34031